My husband and I are considering trying for a baby next month, however I have been sloppy with my birth control this last month for the first time EVER. I screwed up the days and got behind towards the end of my bc cycle and during this time my husband and I had intercourse a few times before he left for work out of state. A day or two after he left I completly quit taking the last of my pills as I decided I was too many days behind anyway at ths point. After my period in between this time I started my new pack just last week and as mentioned before since my husband and were thinking of trying for a baby next month I went ahead and had intercourse with him during my first week of bc (yes, before the full 7 days). I really put no attention into taking my pills and got 2 days behind, 1 day after starting this pack of bc. I started lighting bleeding with a brownish color around the 2 days I was behind on my pills(and just finished my period the week before)...I was still taking them to try and catch up to the current pill date as I have been told to do so before. I have been bleeding lightly with this same brownish color for 3 days now, so I stopepd taking my pills as of yesterday for I think it might be implantation bleeding, but usualy implantation bleeding is to last 1-2days. I am going to see a doctor ASAP but just wondering if I coud be preggo or what! :)
Things happen when you least expect them and it doesn't help I was being a slacker on my pills, but really we will be very EXCITED if I do end up preggers from this!
THANKS FOR READING!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment2 Comments
First of all, congratulations on deciding to try for a baby! That's really exciting.
OK. Let's see if we can figure out what's going on.
1. You took most of the birth control pills in your pack.
2. During the last week of your pack, you got behind on your pills. You also had intercourse during this time.
3. You decided not to finish that pack.
4. You had your period. (So at this point, you aren't pregnant.)
5. You started your new pack. And had intercourse in first 7 days.
6. Took one pill, got behind, caught up.
7. Started having spotting and light bleeding.
8. Stopped taking pills.
Do I have that all correct?
It's possible you are pregnant, but my guess would be this: That the changes in the levels of your hormones when you missed pills caused some breakthrough bleeding, and it was very light partly because you'd just had a period and not much uterine tissue would have built up yet.
For you to have become pregnant that first week, you'd have had to have intercourse and then ovulate within about 3 days. And sometimes when coming off birth control, we don't ovulate the first month. However, other times women ovulate AND get pregnant while taking their birth control regularly. So it can happen.
Since you'd already decided to try for a baby, and since you've already stopped your pills, if I were you I would just continue to have intercourse this month and see if your period is late. And good luck to you! Please come back and let us know what happens!June 25, 2010 - 9:59am
1. You took most of the birth control pills in your pack. YES
2. During the last week of your pack, you got behind on your pills. You also had intercourse during this time. YES
3. You decided not to finish that pack. YES
4. You had your period. (So at this point, you aren't pregnant.) OK
5. You started your new pack. And had intercourse in first 7 days. YES
6. Took one pill, got behind, caught up. TOOK ONE PILL, GOT BEHIND BY TWO DAYS AND HAD INTERCOURSE ALL DURING THIS TIME, AND DID NOT CATCH UP, AND QUIT TAKING THE PILLS.
7. Started having spotting and light bleeding. YES
8. Stopped taking pills. YES
9. DAY 4 STILL LIGHTLY BLEEDING WITH BROWNISH COLOR. WHAT YOU SAID ABOUT JUST HAVING MY PERIOD AND WHY IT'S LIGHT THIS TIME MAKES SENSE. WHEN SHOULD I EXPECT MY NEXT PERIOD?
Do I have that all correct?June 25, 2010 - 10:14am